# SDR SWIA2021090360714

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK STR R 15 FS 785.15 TO FS 863.00 CORRODED AND PITTED.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED R/H SEAT RAIL AT STR 15R F.S. 785 TO 863 IAW CRJ700 SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801-A03
